MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT STD 31 3 PEG; PROSTHESIS, KNEE
Catalog Number 184764
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05725.0001825034-2019-05726.Concomitant medical products: (b)(6) 2019.189040 - vngd ant stblzd brg - 689350, 141222 - biomet cc i-beam tray - j6422080, 184764 - series a pat std 31 3 peg - 817600, unknown palacos cement.No devices or photos were received; therefore the condition of the components is unknown.No compatibility issues were noted.Office visit notes for three month visit state that patient had moderate stiffness, tight laxity and rom 10-100 degrees.Patient underwent manipulation under anesthesia for left knee arthrofibrosis.The preop rom was 5-95 degrees and postop rom was 0-135 degrees.There were no intraop complications.Postop and intraop xrays reviewed and noted that all components were found to be in satisfactory position and alignment.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent manipulation under anesthesia 10 weeks post implantation due to stiffness and limited extension.The outcome was reported as tolerated with no further complications.

Brand Name
SERIES A PAT STD 31 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9769596
Report Number0001825034-2020-00940
Device Sequence Number2786767
Product Code JWH
UDI-Device Identifier00887868344084
UDI-Public(01)00887868344084
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2024
Device Catalogue Number184764
Device Lot Number817600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Weight86